# SDR UPS08M52047

- Difficulty date: March 24, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 37,098 hours, 9,796 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: ARB2850506
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RIGHT WING NR 16 SLAT TRACK FITTING IB CRACKED.  REMOVED AND REPLACED NR 16 SLAT TRACK IB RIB FITTING IAW MD-11 SRM 51-31-01 AND 51-33-01.
